Weak local residuals in an adaptive finite volume method for one-dimensional shallow water equations

Citation

Mungkasi, S & Roberts, S 2014, 'Weak local residuals in an adaptive finite volume method for one-dimensional shallow water equations', Journal of the Indonesian Mathematical Society, vol. 20, no. 1, pp. 11-18.

Year

2014

Field of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified

Updated:  31 January 2023 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers